apollo
logo
0
Select Delivery Location
OffersOffers & Discounts

Get Free delivery (₹99) with circle icon

Join Circle
coupon
Get Extra 18% Off with Coupons
coupon
coupon
coupon
Extra 10% Off with Bank Offers

More about the Product

Manufacturer/Marketer :

Leeford Healthcare Ltd

Consume Type :

Oral

Return Policy :

Not Returnable

Coldmine Syrup 60 ml is used to treat common cold and allergic symptoms such as sneezing, watery eyes, and an itchy/watery nose and throat. The common cold is a respiratory illness affecting the nose and throat, mostly caused by the rhinovirus.

Coldmine Syrup 60 ml contains Cetirizine, Phenylephrine and Paracetamol. Cetirizine blocks the action of histamine, a substance responsible for causing allergic reactions. Phenylephrine helps shrink the blood vessels in the nasal passage, reducing a stuffy nose. Paracetamol inhibits the production of certain chemical messengers that cause pain and fever.

Some people may experience drowsiness, nausea, fatigue, dry mouth, headache, and vomiting. Most of these side effects do not require medical attention and resolve over time. However, if the side effects persist or worsen, please consult your doctor.

Consult your doctor if you are pregnant, planning for pregnancy or breastfeeding before starting Coldmine Syrup 60 ml. Keep your doctor informed about your health condition and medications to prevent any interactions/side effects.

Uses of Coldmine Syrup 60 ml

Coldmine Syrup 60 ml is used in the treatment of the common cold and allergies (allergic rhinitis). The detailed uses of Coldmine Syrup 60 ml are as follows:

  • Relief from nasal congestion: Coldmine Syrup 60 ml helps to relieve nasal congestion by reducing swelling in the nasal passages, easing breathing, and providing comfort from stuffiness.
  • Decreasing symptoms of allergies: Coldmine Syrup 60 ml can effectively work in alleviating allergy symptoms like a runny nose and sneezing, providing relief from common allergens.
  • Reducing fever: Coldmine Syrup 60 ml is also involved in reducing fever associated with colds and flu, providing relief and comfort.
  • Easing sore throat symptoms: Coldmine Syrup 60 ml provides temporary relief from sore throat discomfort, making swallowing and speaking easier.

Key Benefits

  • Coldmine Syrup 60 ml is used to treat the common cold and allergy symptoms. It is composed of three medicines, namely, Cetirizine, Phenylephrine, and Paracetamol.
  • Cetirizine belongs to the class of antihistamines (anti-allergic drugs) that work by blocking the action of histamine, a substance responsible for causing allergic reactions.
  • It helps relieve allergy symptoms such as sneezing, a runny nose, watery eyes, itching, swelling, congestion, or stiffness.
  • Phenylephrine helps shrink the blood vessels in the nasal passage, reducing a stuffy nose.
  • Paracetamol is a mild analgesic (relieves pain) and antipyretic (reduces fever) that works by inhibiting the production of certain chemical messengers in the brain known as 'prostaglandins' responsible for pain and fever.
  • Coldmine Syrup 60 ml helps relieve symptoms such as a runny nose, blocked nose, sneezing, congestion, pain & fever.

Directions for Use

  • Coldmine Syrup 60 ml can be taken with or without food, as advised by your doctor.
  • Follow your doctor's instructions on the dosage and timing of this medication.
  • Swallow Coldmine Syrup 60 ml as a whole with a glass of water.
  • Do not crush, chew, or break it.
Coldmine Syrup 60 ml contains Cetirizine (antihistamine/antiallergic), Phenylephrine (decongestant) and Paracetamol (mild analgesic and antipyretic). Cetirizine works by blocking the action of histamine, a substance responsible for causing allergic reactions. It helps relieve allergy symptoms such as sneezing, a runny nose, watery eyes, itching, swelling, congestion, or stiffness. Phenylephrine helps shrink the blood vessels in the nasal passage, reducing a stuffy nose. Paracetamol works by inhibiting the production of certain chemical messengers in the brain known as 'prostaglandins', responsible for pain and fever. Together, Coldmine Syrup 60 ml helps relieve symptoms of a cold and allergy.
bannner image

Alcohol

Caution

Avoid consumption of alcohol with Coldmine Syrup 60 ml as it may increase drowsiness. Please consult a doctor before consuming alcohol with Coldmine Syrup 60 ml.

bannner image

Pregnancy

Caution

The safety of Coldmine Syrup 60 ml in pregnant women is unknown. Therefore, it is given to pregnant women only if the doctor thinks the benefits outweigh the risks.

bannner image

Breast Feeding

Caution

The safety of Coldmine Syrup 60 ml in breastfeeding mothers is unknown. Therefore, it is given to breastfeeding mothers only if the doctor thinks the benefits are greater than the risks.

bannner image

Driving

Caution

Coldmine Syrup 60 ml may cause drowsiness or tiredness in some people. Therefore, drive only if you are alert after taking Coldmine Syrup 60 ml.

bannner image

Liver

Caution

Take Coldmine Syrup 60 ml with caution, especially if you have a history of Liver diseases/conditions. The dose may be adjusted by your doctor as required.

bannner image

Kidney

Caution

Take Coldmine Syrup 60 ml with caution, especially if you have a history of Kidney diseases/conditions. The dose may be adjusted by your doctor as required.

bannner image

Children

Caution

Coldmine Syrup 60 ml is not recommended for children below 12 years of age. However, please consult a doctor before giving Coldmine Syrup 60 ml to children.

bannner image

Heart

Unsafe

Coldmine Syrup 60 ml is not recommended for use in heart patients as it can lead to cardiovascular effects.

bannner image

Geriatrics

Caution

Coldmine Syrup 60 ml should be given with caution in elderly patients due to an increased risk of side effects. Seek medical advice before using Coldmine Syrup 60 ml.

An overdose of Coldmine Syrup 60 ml may cause unpleasant side effects. If you suspect you have taken an overdose, please consult a doctor immediately.

Diet & Lifestyle Advise

  • ​​​​​​Wash your hands with soap and water regularly to prevent the spread of germs.
  • Eat plenty of foods rich in good bacteria, like yoghurt, to improve overall health.
  • Drink plenty of fluids to avoid dehydration.
  • Gargle with salt water for relief from a sore throat.
  • Avoid alcohol consumption with Coldmine Syrup 60 ml as it may cause tiredness, drowsiness, or lack of concentration.

Have a query?

Drug Warnings

  • Do not take Coldmine Syrup 60 ml if you are allergic to any of its ingredients.
  • Avoid taking Coldmine Syrup 60 ml if you have taken an MAO inhibitor (anti-depressant medication) in the past 14 days.
  • Please consult your doctor if you are pregnant or breastfeeding before starting Coldmine Syrup 60 ml.
  • Inform your doctor if you have high blood pressure,  kidney or liver disease, or coronary artery disease.
  • Coldmine Syrup 60 ml may cause drowsiness and sleepiness, so it is advised not to drive a car or operate machinery unless you are alert.
  • Consumption of alcohol should be avoided as it may lead to excessive drowsiness and sleepiness. 
  • Keep your doctor informed about all other medications you are taking.
No
[RESPIRATORY STIMULANTS]

FAQs

Coldmine Syrup 60 ml is used to treat the common cold and allergic symptoms like sneezing, watery eyes or itchy/watery nose and throat.

Coldmine Syrup 60 ml is composed of three medicines, namely Cetirizine (antihistamine), Phenylephrine‚ (decongestant), and Paracetamol (analgesic and antipyretic). Cetirizine works by blocking the action of histamine, a substance responsible for causing allergic reactions. It helps relieve allergy symptoms such as sneezing, a runny nose, watery eyes, itching, swelling, congestion, or stiffness. Phenylephrine helps shrink the blood vessels in the nostrils and the passage and reduces stuffy noses. Paracetamol works by inhibiting the production of certain chemical messengers in the brain known as prostaglandins responsible for pain and fever.

Yes, Coldmine Syrup 60 ml contains cetirizine, an antihistamine known to cause dry mouth. Increase the intake of fluids to avoid excessive dry mouth due to Coldmine Syrup 60 ml, as continued dryness can lead to dental disease (gum disease, fungal infection, tooth decay).

No, you are not recommended to take Coldmine Syrup 60 ml with warfarin as co-administration of these two medicines may increase bleeding risk more easily. However, if you notice blood in urine or stools, dizziness, unusual bleeding or bruising, vomiting, weakness, or headache, please consult a doctor immediately. If you are supposed to use these medicines together, you are advised to contact your doctor so that the dose may be adjusted appropriately to use safely.

It is not recommended to take Coldmine Syrup 60 ml along with any anti-depressant medication as it contains phenylephrine, which is known to be contraindicated with anti-depressant medications, especially MAO inhibitors. Coldmine Syrup 60 ml should be taken at least 15 days after your last dose of antidepressants.

Yes, Coldmine Syrup 60 ml is known to cause nausea or vomiting. In case you are experiencing excessive nausea while consuming Coldmine Syrup 60 ml, speak with your doctor.

Yes, Coldmine Syrup 60 ml may cause drowsiness. It is not necessary for everyone taking Coldmine Syrup 60 ml to experience this side effect. Therefore, avoid driving if you feel drowsy after taking Coldmine Syrup 60 ml.

Store Coldmine Syrup 60 ml at room temperature, in a dry place. Keep it out of sight and reach of children.

Coldmine Syrup 60 ml may cause side effects like drowsiness, nausea, fatigue, dryness in the mouth, headache, and vomiting. Most of these side effects of Coldmine Syrup 60 ml do not require medical attention and gradually resolve over time. However, if the side effects persist or worsen, please consult your doctor.

Please consult the doctor if you are breastfeeding. The safety of Coldmine Syrup 60 ml in breastfeeding mothers is unknown. Therefore, it is given to breastfeeding mothers only if the doctor thinks the benefits are greater than the risks.

Coldmine Syrup 60 ml is contraindicated in people who are allergic to any of the components in Coldmine Syrup 60 ml. Let the doctor know if you have heart problems, stomach ulcers or thyroid problems.

No, taking a higher than the recommended dose of Coldmine Syrup 60 ml will not be more effective but may cause unpleasant side effects. Take Coldmine Syrup 60 ml as per the dose advised by the doctor.

Serious side effects associated with Coldmine Syrup 60 ml are allergic reactions, mouth ulcers, breathing problems, irregular heartbeat, or unexplained bleeding. Consult the doctor if you experience any of these side effects.

While we strive to provide complete, accurate, and expert-reviewed content on our 'Platform', we make no warranties or representations and disclaim all responsibility and liability for the completeness, accuracy, or reliability of the aforementioned content. The content on our platform is for informative purposes only, and may not cover all clinical/non-clinical aspects. Reliance on any information and subsequent action or inaction is solely at the user's risk, and we do not assume any responsibility for the same. The content on the Platform should not be considered or used as a substitute for professional and qualified medical advice. Please consult your doctor for any query pertaining to medicines, tests and/or diseases, as we support, and do not replace the doctor-patient relationship.
India
Leeford Healthcare Limited , Leo House, Shaheed Bhagat Singh Nagar, Dugri-Dhandra Road, Near Joseph School , Ludhiana-141116.
Other Info - COL1539
whatsapp Floating Button
Buy Now
Add to Cart